| Catalog Number |
352904 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/03/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.However, the investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: leaking at lowest y site at bonded area while chemo infusing.
Additional Manufacturer Narrative
(b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.However, retain samples were pulled and tested per specification.No visual or physical issues were noted during testing, and the retains passes the tests.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.